Alert archive / California / Freeze Warnings in 2019

Freeze Warning 10, NWS Eureka, CA

October 27, 2019Del Norte County, Humboldt County, Mendocino County, California

NWS Eureka, CA issued this freeze warning at Oct 27, 2019, 2:34 PM PDT for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Oct 28, 2019, 1:00 AM PDT. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2019, 2:34 PM PDT (21:34 UTC)
In effect from
Oct 28, 2019, 1:00 AM PDT
Expired
Oct 28, 2019, 2:16 AM PDT
In force
76 min
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2019-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2019-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WWUS76 KEKA 272134
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
234 PM PDT Sun Oct 27 2019

CAZ110-111-113-280545-
/O.NEW.KEKA.FZ.W.0010.191028T0800Z-191028T1500Z/
/O.CON.KEKA.WI.Y.0016.000000T0000Z-191028T0000Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
234 PM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Temperatures at or below 32 degrees are expected in the
  calm valleys.
  
* WHAT...Northeast winds 15 to 25 mph along the ridges above 1,500
  feet, with gusts up to 45 mph.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Southeastern Mendocino Interior 
  Counties.

* WHEN...For the Freeze Warning, from 1 AM to 8 AM PDT Monday. 
  For the Wind Advisory, until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ106-108-280000-
/O.CON.KEKA.WI.Y.0016.000000T0000Z-191028T0000Z/
Southern Humboldt Interior-Southern Trinity-
234 PM PDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 mph, with gusts up to 45 mph.

* WHERE...Elevations above 1,500 feet in southeastern Humboldt
  and southern Trinity.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
592 
WWUS76 KEKA 280003
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
503 PM PDT Sun Oct 27 2019

CAZ110-111-113-280815-
/O.EXP.KEKA.WI.Y.0016.000000T0000Z-191028T0000Z/
/O.CON.KEKA.FZ.W.0010.191028T0800Z-191028T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
503 PM PDT Sun Oct 27 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Southeastern Mendocino Interior 
  Counties.

* WHEN...For the Freeze Warning, from 1 AM to 8 AM PDT Monday. 

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ106-108-280115-
/O.EXP.KEKA.WI.Y.0016.000000T0000Z-191028T0000Z/
Southern Humboldt Interior-Southern Trinity-
503 PM PDT Sun Oct 27 2019

...WIND ADVISORY HAS EXPIRED...

The winds have diminished across the area.

$$
724 
WWUS76 KEKA 280125
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
625 PM PDT Sun Oct 27 2019

CAZ103>105-109-112-280930-
/O.EXA.KEKA.FZ.W.0010.191028T0800Z-191028T1500Z/
Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Mendocino Coast-
Southwestern Mendocino Interior-
625 PM PDT Sun Oct 27 2019

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Northern Humboldt Coast, Southwestern Humboldt, 
  Northern Humboldt Interior, Mendocino Coast and Southwestern 
  Mendocino Interior Counties.

* WHEN...For the Freeze Warning, from 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Coldest areas will in the calm valleys away
  from the immediate coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ110-111-113-280930-
/O.CON.KEKA.FZ.W.0010.191028T0800Z-191028T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
625 PM PDT Sun Oct 27 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Southeastern Mendocino Interior 
  Counties.

* WHEN...For the Freeze Warning, from 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ101-280930-
/O.NEW.KEKA.FR.Y.0030.191028T0800Z-191028T1500Z/
Coastal Del Norte-
625 PM PDT Sun Oct 27 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Coastal Del Norte County away from the immediate coast.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
413 
WWUS76 KEKA 280354
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
854 PM PDT Sun Oct 27 2019

CAZ102-281200-
/O.EXB.KEKA.FZ.W.0010.191028T1000Z-191028T1500Z/
Del Norte Interior-
854 PM PDT Sun Oct 27 2019

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Del Norte Interior County.

* WHEN...From 3 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ103>105-109>113-281200-
/O.CON.KEKA.FZ.W.0010.191028T0800Z-191028T1500Z/
Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
854 PM PDT Sun Oct 27 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Northern Humboldt Coast, Southwestern Humboldt, 
  Northern Humboldt Interior, Mendocino Coast and Southwestern 
  Mendocino Interior Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Coldest areas will in the calm valleys 
  away from the immediate coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ101-281200-
/O.CON.KEKA.FR.Y.0030.191028T0800Z-191028T1500Z/
Coastal Del Norte-
854 PM PDT Sun Oct 27 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Coastal Del Norte County away from the immediate coast.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
949 
WWUS76 KEKA 280916
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
216 AM PDT Mon Oct 28 2019

CAZ103>105-109>111-113-281600-
/O.CAN.KEKA.FZ.W.0010.000000T0000Z-191028T1500Z/
/O.NEW.KEKA.FR.Y.0031.191028T0916Z-191028T1600Z/
Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
216 AM PDT Mon Oct 28 2019

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Northern Humboldt Coast, Southwestern Humboldt, 
  Northern Humboldt Interior, Mendocino Coast, Northwestern 
  Mendocino Interior, Northeastern Mendocino Interior and 
  Southeastern Mendocino Interior Counties.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ102-281600-
/O.CAN.KEKA.FZ.W.0010.191028T1000Z-191028T1500Z/
/O.NEW.KEKA.FR.Y.0031.191028T0916Z-191028T1600Z/
Del Norte Interior-
216 AM PDT Mon Oct 28 2019

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Del Norte Interior County.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ112-281030-
/O.CAN.KEKA.FZ.W.0010.000000T0000Z-191028T1500Z/
Southwestern Mendocino Interior-
216 AM PDT Mon Oct 28 2019

...FREEZE WARNING IS CANCELLED...

$$

CAZ101-281030-
/O.CAN.KEKA.FR.Y.0030.000000T0000Z-191028T1500Z/
Coastal Del Norte-
216 AM PDT Mon Oct 28 2019

...FROST ADVISORY IS CANCELLED...

$$

CAZ106-281600-
/O.NEW.KEKA.FR.Y.0031.191028T0916Z-191028T1600Z/
Southern Humboldt Interior-
216 AM PDT Mon Oct 28 2019

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Southern Humboldt Interior County.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Oct 27, 4:29 AM PDT, 10 hours 5 minutes earlier.

Area forecast discussion, Oct 27, 4:29 AM PDT, 10 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
429 AM PDT Sun Oct 27 2019

.SYNOPSIS...Strong east-northeast ridgetop winds will persist
through Sunday night resulting in critical fire weather conditions
across portions of southeast Humboldt, southern Trinity, and
interior Mendocino counties. Otherwise, an upper ridge centered
offshore will favor mild and dry weather during the next seven
days.

&&

.DISCUSSION...The inherited forecast remains on track. A potent
shortwave trough is moving south across NRN CA early Sunday
morning, and surface high pressure is building over the Great
Basin. Strong east-northeast winds have subsequently developed
across area ridgetops resulting in high wind potential that will
persist through part of the day. In addition, critical fire
weather conditions will occur today and tonight. Reference the
fire weather discussion below for more information.

Otherwise, no rain is expected during the next seven days due to
persistent upper-level ridging occurring in the vicinity of the
West Coast. In addition, mild afternoon conditions are expected
through next week, though morning temperatures near freezing may
occur across interior valleys as cold dry continental air drains
south and west across the area. At this time, the coldest
temperatures ranging from the mid 20s to low 30s are forecast to
occur Wednesday morning across interior valleys.

Another trough digging across the Great Basin during mid week will
aid in a second round of gusty offshore winds. Possible impacts
associated with that wind event will continue to be assessed.

CB/JMG/SEC

&&

.AVIATION...Gusty northerlies continue early this morning both
along the coast and interior. These winds are expected to persist
through late morning before diminishing. This afternoon northerly
winds will range from 10 to 20 kts which is a reduction of about
10 kts from yesterday. Speed and directional shear is still
likely through the daytime hours along the coast as winds at the
surface are out of the north while winds around 2500 ft are out of
the east at 25 kts. This shear should also diminish late this
afternoon. This brisk flow is dry and with the offshore component
conditions will remain VFR across the interior and coast for the
next TAF period.

&&

.MARINE...A tight northerly pressure gradient will continue to
support gale force winds today accompanied by steep hazardous
seas. Lighter winds and lower seas can be expected over much of
the coastal waters early next week.

&&

.FIRE WEATHER...East-northeast flow at or above 50 kt is
occurring across area ridges early Sunday morning. In addition,
model forecast soundings continue to depict a stable layer located
in the 3000-5000 foot layer. The combination of intense cross
barrier flow, a ridge top inversion, and a critical level
associated with flow reversal aloft will favor the development of
highly amplified mountain wave structures supportive of peak wind
gusts from 60 to 80 mph downwind from higher ridges during Sunday
morning. In addition, northeast winds will usher in a critically
dry boundary layer airmass.

The combination of strong winds and low humidity values will
favor the potential for fast moving wildfires across areas of dry
fuels through tonight. The inherited Red Flag Warning remains in
effect for elevations above 1500 feet in southeast Humboldt,
southern Trinity, interior Mendocino, and northern Lake counties.

JMG/SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning until midnight PDT tonight for CAZ105>108-110-
     111-113.

     Red Flag Warning until 6 AM PDT Monday for CAZ212-276-277-283.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 9 AM PDT
     this morning for PZZ450-470-475.

     Small Craft Advisory until 9 AM PDT this morning for PZZ455.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Oct 27, 12:38 PM PDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
1238 PM PDT Sun Oct 27 2019

CAZ101>104-109-281945-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Mendocino Coast-
1238 PM PDT Sun Oct 27 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ112-281945-
Southwestern Mendocino Interior-
1238 PM PDT Sun Oct 27 2019

...RED FLAG WARNING IN EFFECT UNTIL 6 AM PDT MONDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Red Flag Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ106>108-110-111-113-281945-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
1238 PM PDT Sun Oct 27 2019

...RED FLAG WARNING IN EFFECT UNTIL 6 AM PDT MONDAY...
...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Red Flag Warning is currently in effect.
A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another round of breezy east to northeast winds are expected from
midday on Tuesday through Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105-281945-
Northern Humboldt Interior-
1238 PM PDT Sun Oct 27 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 27, 9:45 AM PDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
945 AM PDT SUN OCT 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     NON-TSTM WND DMG 2 SSE ZENIA             40.17N 123.47W
10/27/2019                   TRINITY            CA   DEPT OF HIGHWAYS

            POWER LINE DOWN ACROSS ZENIA RD.

&&
Local storm report, Oct 27, 9:47 AM PDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
947 AM PDT SUN OCT 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     NON-TSTM WND DMG 2 ENE FOREST GLEN       40.39N 123.28W
10/27/2019                   TRINITY            CA   DEPT OF HIGHWAYS

            TREE DOWN BLOCKING BOTH LANES OF HIGHWAY 36.

&&

RPA
Local storm report, Oct 27, 9:49 AM PDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
949 AM PDT SUN OCT 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     NON-TSTM WND DMG 1 NE POTTER VALLEY      39.34N 123.10W
10/27/2019                   MENDOCINO          CA   DEPT OF HIGHWAYS

            TREE DOWN BLOCKING SOUTHBOUND LANES OF EEL
            RIVER ROAD IN POTTER VALLEY.

&&

RPA
Local storm report, Oct 27, 9:58 AM PDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
958 AM PDT SUN OCT 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     NON-TSTM WND DMG 6 W FOREST GLEN         40.40N 123.44W
10/27/2019                   TRINITY            CA   DEPT OF HIGHWAYS

            TREE DOWN REPORTED ACROSS THE ROAD NEAR THE
            INTERSECTION OF HIGHWAY 36 AND SOUTH FORK
            MOUNTAIN ROAD.

&&

RPA
Local storm report, Oct 27, 10:47 AM PDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1047 AM PDT SUN OCT 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     NON-TSTM WND DMG 2 W FOREST GLEN         40.37N 123.36W
10/27/2019                   TRINITY            CA   DEPT OF HIGHWAYS

            TREE DOWN IN WESTBOUND LANE OF HIGHWAY 36.

&&

RPA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 9:01 AM PDTSmall Craft AdvisoryEKA66 hr
Oct 27, 12:24 PM PDTWind AdvisoryEKAHumboldt, Mendocino, Trinity5 hr

Nearby

Freeze Warnings in California, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.